Advertisement

Ukrainian Mathematical Journal

, Volume 45, Issue 4, pp 558–563 | Cite as

Invariant tori of linear extensions which do not have Green's functions

  • E. V. Pyatetskaya
Article
  • 14 Downloads

Abstract

We study the integral representation of invariant tori of linear extensions which do not have Green's functions.

Keywords

Integral Representation Linear Extension Invariant Torus 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. A. Mitropol'skii, A. M. Samoilenko, and V. L. Kulik,The Investigation of the Dichotomy of Linear Systems of Differential Equations by Using Lyapunov Functions [in Russian], Naukova Dumka, Kiev (1990).Google Scholar
  2. 2.
    Yu. A. Mitropo'skii, A. M. Samoilenko, and V. L. Kulik, “Application of quadratic forms to the investigation of systems of lineardifferential equation,”Differents. Uravn.,21, No. 5, 776–787 (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • E. V. Pyatetskaya
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of UkraineKiev

Personalised recommendations